# SDR DHL2000803103

- Difficulty date: January 13, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SURFACE SKIN WEB CRACKED 1 INCH FS 980.00 RBL 56.00 XW 0.00.  PERFORMED ANTI CORROSIVE TREATMENT IAW SRM 51-1-8 PAGE 11.  FABRICATED DOUBLER IAW SRM 53-2-5 PAGE 34A-34B FIG 14A.  TREATED AND PRIMED IAW SRM 51-1-8 PAGE 12.  INSTALLED DOUBLER WTIH SOLID RIVETS ON FUSELAGE RT SURFACE SKIN IAW SRM 51-1-21 PAGE 6 FIG 33A.
